# SDR ASAA2013020493825

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,530 hours, 5,856 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES AND EXTINGUISHES WITH PUSH TO RESET.  FOUND FAULT ON NR 2 CONTROLLER FLIGHT DECK TRIM VALVE. ACCOMPLISHED RESET AND TEST PROCEDURES IAW TASK 21-61-20-400-801.  FAULT CLEARED AND DID NOT REAPPEAR.
